# SDR IXXA0500077O

- Difficulty date: May 22, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922335
- Aircraft time: 76,373 hours, 23,636 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Burned
- Location: Water Pump
- Part time: 76,373 hours, 23,636 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT APPROX 1 HOUR AND 20 MINUTES INTO FLIGHT FROM KSUU, F/A CALLED AND REPORTED A BURNING ODOR IN THE LEFT LAV.  THE POWER SOURCE WAS ISOLATED AND ODOR WAS STILL PRESENT.  CREW DIVERTED AIRCRAFT TO KSFO AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND SOURCE TO BE COMING FROM THE WATER PUMP.  ELECTRIC WIRING DISCONNECTED AND C/B COLLARD.  THIS ITEM WAS TRANSFERRED TO DMI 32156 IN ACCORDANCE WITH ATI MEL AND IS A CATAGORY D.  AIRCRAFT WAS RETURNED TO SERVICE.
